# SDR TWAA9818012

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 853-855
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, CENTER WING UPPER SKIN WAS CUT OUT FOR CORROSION TO SKIN STA 853 TO 855.  RECTANGULAR SECT FRONT 71 RBL TO 84 RBL AND REAR 69 RBL TO 86 RBL.  ACCOMP HIGH FREQ EDDY CURRENT OF AREA AND HOLES PER 51-00-03 PART 6 OF TWA NDT MANUAL AND NO CRACKS FOUND.  REPAIRED DAMAGED AREA PER ARA 11596A.
